# SDR DXTA2012081605097

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 9,732 hours, 5,811 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT. UNLOCK LIGHT REMAINED ON.  EXTENDED GEAR IAW CHECKLIST NORMALLY. LANDING UNEVENTFUL.  JACKED AND PERFORMED SEVERAL GEAR SWINGS WHILE MONITORING NC002 PCB, USING PCB 60 BREAK OUT BOX.  FOUND ALL POWER AND GROUND INPUTS CHECKED GOOD. T/S SYS TO FAULTY NC002 PCB.  R & R NC002 PCB & PERFORMED SEVERAL GEAR SWINGS, NO FAULTS NOTED.  SYS OPS CHECKS GOOD.  WORK ACCOMPLISHED IAW MM 24-53-00 AND CH 45-24-10.
